# SDR 2008F00025

- Difficulty date: November 13, 2008
- Submitted: November 28, 2008
- Operation: General aviation
- Aircraft: N85PS
- Make and model: Skrsky S76C
- Aircraft serial: 760489
- Aircraft time: 7,680 hours
- System (JASC): 2612 · Fire Detection
- Part: Probe
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE HAD A FIRE CAUTION WARNING LIGHT ILLUMINATE WITH HORN FOR TWO SECONDS. THIS OCCURRED TWICE DURING THE FLIGHT.  WHEN THE MECHANICS TRIED TO TROUBLESHOOT THE PROBLEM, COULD NOT DUPLICATE IT.  TO FURTHER TROUBLESHOOT, THE AFT NR 1 & 2 FIRE PROBES P/N 76306-07902-104 WERE SWAPPED TO SEE IF THE PROBLEM RE-OCCURRED AND FOLLOWED THE PROBE.
